# SDR AALA201803239007

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 11,684 hours, 4,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DIFFICULT TO DISARM SLIDE.  FOUND SECURITY SEAL FROM GALLEY CART IN ARMING MECHANISIM, REMOVED SAME. OPERATIONS CHECK NORMAL.
